# SDR SWIA201024069

- Difficulty date: April 19, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 19,542 hours, 16,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN CABIN DOOR.  (FLT 6216)  REMOVED DEBRIS FROM MAIN CABIN DOOR HINGE AREA.
